MathSciNet Relay Station
MathSciNet bibliographic data
MR2338233 (2008f:58030) 58J50 (35J70 47F05 47G30)
Gil, Juan B.; Krainer, Thomas; Mendoza, Gerardo A. Geometry and spectra of closed extensions of elliptic cone operators. Canad. J. Math. 59 (2007), no. 4, 742–794.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement